Artículos Publicados relacionados con el proyecto
 Construction of polynomial spline spaces over quadtree and octree T-meshes.
Autores:  M. Brovka, J.I. López, J.M. Escobar, J.M. Cascón, R. Montenegro
Procedia Engineering, v.82, 21-33, Elsevier (2014)
Doi: 10.1016/j.proeng.2014.10.370
Descargar:     (Paper)

 Mesh generation for adaptive finite element simulation
Autores:  R. Montenegro.
ECMI Newsletter, European Community for Mathematics & Industry, Research News & Case Examples, 55, 18-19 (2014).

 A new method for T-spline parameterization of complex 2D geometries
Autores:  M. Brovka, J.I. López, J.M. Escobar, J.M. Cascón, R. Montenegro.
Engineering with Computers, remitido por invitación, v. 30, 4, 457-473, Springer (2014).
Doi: 10.1007/s00366-013-0336-8
Descargar:     (Paper)

 A generalization of the optimal diagonal approximate inverse preconditioner
Autores:  L. González, A. Suárez, E. Rodríguez.
Computers and Mathematics with Applications, 66 (12) pp. 2433-2445 (2014). Ed. Elsevier. ISSN: 0898-1221.
Doi: 10.1016/j.camwa.2013.10.004
Descargar:     (Paper)

 The meccano method  for  isogeometric solid modeling and applications
Autores:  J.M. Escobar, J.M. Cascón, E. Rodríguez, R. Montenegro
Engineering with Computers,remitido por invitación, v. 30, 3, 331-343, Springer (2014).
Doi: 10.1007/s00366-012-0300-z
Descargar:     (Texto)

 Complex stochastic Boolean systems: Comparing bitstrings with the same Hamming weight
Autores:  L. González
Journal of Complex Systems, Volume 2014, Article ID 428418, 9 pages. Ed. Hindawi Publishing Corporation. ISSN: 2356-7244 (Print), ISSN: 2314-6540 (Online) Publishing Corporation (2013).
Doi: 10.1155/2014/428418
Descargar:     (Paper)

 Geometrical and spectral properties of the orthogonal projections of the identity
Autores:  L. González, A. Suárez, M.D. García.
Journal of Applied Mathematics, Special issue "Advances in Matrices, Finite and Infinite, with Applications". Volume 2013, Article ID 435730, Hindawi  Publishing Corporation (2013).
Doi: 10.1155/2013/435730
Descargar:     (Paper)

 Improving approximate inverses based on Frobenius norm minimization
Autores:  L. González, A. Suárez
Applied Mathematics and Computation, v. 219, pp. 9363-9371, Elsevier (2013)
Doi: 10.1016/j.amc.2013.03.057
Descargar:     (Paper)

Anterior          Siguiente